# SDR DALA2024032503734

- Difficulty date: March 23, 2024
- Submitted: March 25, 2024
- Operation: Air carrier
- Aircraft: N935AT
- Make and model: Boeing 717-200
- Aircraft serial: 55069
- Aircraft time: 53,450 hours, 38,610 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 370 L20-22
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON SKIN STA Y=370 BTW L20 AND L22 APROX AT FWD DOOR CARGO COMPARMENT. SUMMARY OF NRC 00227: SKIN STA Y=370 BTW L20 AND L22 APROX AT FWD DOOR CARGO COMPARMENT WAS REPAIRED PER PRI 616337-14 REV 0 AND ERA 616337-14 REV ORIG SECTION I: PERMANENT REPAIR. ASSOCIATED ERA 14-616337 ADDED FOR AC 9564. (LP #0258877)
